# SDR DALA2019053003325

- Difficulty date: October 11, 2017
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 9,816 hours, 3,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3862 DENT IN FUSELAGE STA 200 RBL 30 2.5 INCHES BELOW RT COCKPIT WINDSHIELD CUTOUT. CORRECTIVE ACTION: COMPLYING WITH ERA 562605-14 REV. A REF DEF LOG 0778546.
